# SDR PCAA9700360

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 82970010121
- Condition: Leaking
- Location: Nr 1 Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO LGA, THE NR 1 HYDRAULIC SYSTEM SLOWLY LOST QTY.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC LINE FROM NR 1 ANTI-SKID VALVE TO PRESSURE MANIFOLD LEAKING.  INSTALLED A FLEXIBLE LINE IAW MAINTENANCE MANUAL.  AT RON MAINTENANCE THE FLEXIBLE LINE WAS REPLACED WITH A NEW LINE.  A/C RETURNED TO SERVICE.  (M)
